MathSciNet Relay Station
MathSciNet bibliographic data
MR247444 (40 #710) 46.20 (22.00)
Chou, Ching On the size of the set of left invariant means on a semi-group. Proc. Amer. Math. Soc. 23 1969 199–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement